I just want to ask the case of my father. He is 68 years old. Every time he eats, he vomits. It started yesterday. He has no fever. His weight is 64 kg. He does not want to eat because he is afraid he will vomit again. What medicine can I give him? He has cough.
Welcome to icliniq.com.
According to the information you have provided, the vomiting he is experiencing presently could be either due to having food poisoning from anything unusual he had yesterday or since he is using Ellipta and Dilatair, they are medicines which would cause vomiting in case his mouth is not thoroughly washed.
As of now:
Firstly, you need to make sure if he has loose stools or bowel-related issues associated with vomiting.
After taking the medications, he needs to gargle well with warm saline and make sure he has had a very thorough mouth cleanse.
I suggest tablet Emeset (Ondansetron) 8 mg twice daily for five days, and Pantoprazole 40 mg twice daily for five days. Consult a specialist doctor, discuss with him or her and start taking the medicines with their consent.
Since he might get dehydrated due to fluid loss from the body and also electrolyte loss, he needs to have lots of fluids and start ORS in sips.
You also need to make sure he eats well, as there is a high chance he would skip meals due to frequent vomiting. Try to provide him with more of soups, fresh juices, and yogurt. Cut down on hot beverages, spicy, or hot foods and food that is hard to digest.
Do not worry. Follow the above and he will be fine.
For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician
Was this answer helpful?|
Query: Hello doctor, How can you tell the difference between food poisoning or possible Acetaminophen poisoning? I ask this because I used the internet to look up for my symptoms. And it is two days since when my symptoms started. I took 4 tablets of Tylenol rapid release and an hour before that I had... Read Full »
Query: Hello doctor, My friend started vomiting last night and I noticed that his eyelids were red and bruised. Is there something else besides the vomiting that could have caused the bruised eyelids? Read Full »
Article Overview: Did you know that watery diarrhea can be due to a severe condition called exocrine pancreatic insufficiency? Read the article to know more about this condition. Read Article
A person having watery diarrhea may think it is simply a tummy flu. But things can be even more serious than just a gastrointestinal tract infection. Exocrine Pancreatic Insufficiency (EPI) means indigestion of food caused by the lack of digestive enzymes that normally are produced by the pancreas. ... Read Article
Ask your health query to a doctor online?Ask a Family Physician Now